# SDR HEEA0014960

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 350A31177000
- Condition: Corroded
- Location: Main Rotor Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PIN CORRODED AND PITTED.
